# SDR C41R201204050001

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: General aviation
- Aircraft: N873PC
- Make and model: Pilats PC1247
- Aircraft serial: 873
- Aircraft time: 1,696 hours, 1,322 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,696 hours, 1,322 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 260926
- Part serial: 0719
- Condition: Failed
- Location: Mlg
- Part time: 1,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING A 100 HR INSPECTION.  REMOVED LT & RT MLG WHEEL ASSEMBLIES TO COMPLETE NDT AND UPON WHEEL REMOVAL ONE OF THE WHEEL BRAKE DISC ASSEMBLIES FELL ONTO FLOOR IN 2 SEPARATE PIECES. THE LT AND RT BRAKE ASSEMBLIES BOTH SHOWED SEPARATED BRAKE DISCS. THE BRAKE DISC ASSEMBLIES WERE NOT THE ORIGINAL BRAKE ASSEMBLIES. THE AFFECTED BRAKE ASSEMBLIES WERE INSTALLED AT AN EARLY DATE AND TAGGED AS REMOVED FROM ANOTHER ACFT.  THE OPERATOR DID NOT NOTICE ANY ABNORMAL SOUNDS OR CONDITIONS DURING ACFT OPERATIONS.  THE TECH DID NOT NOTICE ANY ABNORMAL SOUNDS OR CONDITIONS DURING RUN UP OPS AND THE WEAR GUIDE PINS SHOWED NORMAL.  SYS FUNCTIONED PROPERLY.
